Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The interpolatory background of the Euler-MacLaurin quadrature formula

Authors: I. J. Schoenberg and A. Sharma
Journal: Bull. Amer. Math. Soc. 77 (1971), 1034-1038
MSC (1970): Primary 41A15, 65B15
MathSciNet review: 0287239
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. J. Schoenberg, A second look at approximate quadrature formulae and spline interpolation, Advances in Math. 4 (1970), 277-300. MR 264299
  • 2. I. J. Schoenberg, Cardinal interpolation and spline functions. II. Interpolation of data of power growth, MRC Technical Su. Report #1104, Madison, Wis., 1970; also: J. Approximation Theory (to appear). MR 257616
  • 3. I. J. Schoenberg, On exponential Euler splines, MRC Technical Sum. Report #1153, Madison, Wis., 1971; also: Proc. Conf. on Operator Theory and Approximation (Oberwolfach, August 1971) (to appear).
  • 4. I. J. Schoenberg, On equidistant cubic spline interpolation, Bull. Amer. Math. Soc. 77 (1971), 1039-1044. MR 282106

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A15, 65B15

Retrieve articles in all journals with MSC (1970): 41A15, 65B15

Additional Information


American Mathematical Society